# SDR SWAA000455

- Difficulty date: March 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1505
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 178 BULKHEAD VERTICAL CHORDS CRACKED, LBL 5.7 AND RBL 5.7.  REPAIRED CHORDS PER SRM.
